Alert archive / Ohio / Wind Advisories in 2008

Wind Advisory 7, NWS Wilmington, OH

December 14, 20089 counties in Kentucky; 18 counties in Ohio; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Dec 14, 2008, 3:50 AM EST for 9 counties in Kentucky; 18 counties in Ohio; 8 counties in Indiana. It took effect at Dec 14, 2008, 12:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2008, 3:50 AM EST (08:50 UTC)
In effect from
Dec 14, 2008, 12:00 PM EST
Expired
Dec 14, 2008, 6:45 PM EST
In force
7 hr
Issued by
NWS Wilmington, OH
All 35 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 140850
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
350 AM EST SUN DEC 14 2008

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-141700-
/O.NEW.KILN.WI.Y.0007.081214T1700Z-081215T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...KENTON...
CELINA...WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...
PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN
350 AM EST SUN DEC 14 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT TONIGHT...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT TONIGHT.

WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS
AFTERNOON...AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE
WESTERN GREAT LAKES. THE WINDS WILL DECREASE SOME OVERNIGHT...BUT
WILL REMAIN BREEZY THROUGH MONDAY AS A STRONG COLD FRONT MOVES
ACROSS THE AREA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
3 follow-up statements
000 
WWUS71 KILN 141642
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1142 AM EST SUN DEC 14 2008

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-150045-
/O.CON.KILN.WI.Y.0007.081214T1700Z-081215T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...KENTON...
CELINA...WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...
PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN
1142 AM EST SUN DEC 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

SOUTHERLY WINDS AT 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS
AFTERNOON ARE EXPECTED...AS A STRONG LOW PRESSURE SYSTEM MOVES
ACROSS THE WESTERN GREAT LAKES. THE WINDS WILL REMAIN BREEZY
THROUGH MONDAY AS A STRONG COLD FRONT MOVES ACROSS THE AREA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

RYAN
000 
WWUS71 KILN 142112
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EST SUN DEC 14 2008

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-150500-
/O.CON.KILN.WI.Y.0007.000000T0000Z-081215T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...KENTON...
CELINA...WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...
PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN
412 PM EST SUN DEC 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

SOUTHERLY WINDS AT 15 TO 25 MPH WITH GUSTS NEAR 45 MPH ARE
POSSIBLE THROUGH THIS EVENING AS A STRONG LOW PRESSURE SYSTEM
MOVES ACROSS THE WESTERN GREAT LAKES. THE WINDS WILL REMAIN BREEZY
THROUGH MONDAY AS A STRONG COLD FRONT MOVES ACROSS THE AREA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 142345
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EST SUN DEC 14 2008


INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-150045-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-081215T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...KENTON...
CELINA...WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...
PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN
645 PM EST SUN DEC 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL PERSIST THIS
EVENING. WINDS MAY BRIEFLY GUST AROUND 40 MPH LATE TONIGHT AND
MONDAY MORNING AS A COLD FRONT PASSES ACROSS THE REGION. THESE
VALUES ARE BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY
HAS BEEN CANCELLED.

SINCE CONDITIONS WILL STILL BE WINDY...UNSECURED LIGHT ITEMS MAY
BE SUSCEPTIBLE OF BLOWING OVER. TAKE PRECAUTIONS NOW TO SECURE
THOSE ITEMS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 14, 12:55 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Dec 14, 12:55 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EST SUN DEC 14 2008

.SYNOPSIS...
A STRONG SOUTHERLY FLOW AROUND EAST COAST HIGH PRESSURE WILL
PROVIDE DRY AND SEASONABLY MILD WEATHER TONIGHT AND SUNDAY.
MOISTURE AND BRISK WINDS WILL ACCOMPANY A COLD FRONT WHEN IT CROSSES
THE AREA ON MONDAY. ANOTHER WAVE OF LOW PRESSURE WILL AFFECT THE
REGION ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
OPTED TO THROW IN A CHANCE OF SPRINKLES OVERNIGHT FOR THE WESTERN
HALF OF THE CWA...WITH A FEW REPORTS OF VERY LIGHT PRECIP OVER
INDIANA OVER THE PAST COUPLE OF HOURS. SEEMS TO BE ASSOCIATED WITH
SOME ISENTROPIC LIFT WITH A LITTLE TONGUE OF MOISTURE...JUST
ENOUGH TO BREAK THROUGH THE DRY LOW LEVEL AIR AND PUT A FEW DROPS
ON THE WINDSHIELD. A LITTLE MORE CLEARING BEHIND THE BATCH OF MID
CLOUDS...WITH THE BACK EDGE CURRENTLY ALONG THE INDIANA/ILLINOIS
BORDER AND HEADING EAST. ACCOUNTED FOR THIS WITH SOME EXTRA
CLEARING IN THE WEST/SOUTHWEST...AND LOWERED TEMPS BY JUST A DEGREE
OR TWO IN THE SAME PLACE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
A MOSTLY CLOUDY BREEZY AND RATHER MILD DAY IS IN STORE FOR SUNDAY.
THERE IS A LOW CHANCE FOR SHOWERS IN NORTHWEST COUNTIES IN THE
AFTERNOON AS MOISTURE ASSOCIATED WITH THE FRONT CREEPS EASTWARD.
THE MAIN STORY WILL BE WINDS...WHICH WILL GUST CLOSE TO 40 MPH. IT
APPEARS WE WILL BE JUST UNDER ADVISORY CRITERIA...SO HAVE DECIDED
AGAINST ISSUING A WIND ADVISORY FOR NOW.

WINDS WILL CONTINUE TO BE STRONG AS THE FRONT APPROACHES ON SUNDAY
NIGHT. SHOWERS WILL BECOME NUMEROUS BY MONDAY MORNING...WITH ALL
LOCATIONS EXPECTED TO RECEIVE A FAIRLY GOOD SOAKING ON MONDAY AS
THE FRONT MOVES THROUGH. RAIN SHOWERS WILL TRANSITION TO SNOW
SHOWERS MONDAY NIGHT...WITH LITTLE ACCUMULATION EXPECTED IN THE
REGIME OF DIMINISHING MOISTURE.

TEMPERATURES WILL RISE INTO THE UPPER 40S TO MID 50S ON
SUNDAY...WITH MILD 40S FOR LOWS SUNDAY NIGHT. HIGHS ON MONDAY
WILL BE TRIMMED BACK INTO THE LOW TO MID 40S IN THE WEST BY
SHOWERS AND COLD ADVECTION. MOST LOCATIONS WILL SEE READINGS FALL
TO THE NEAR NORMAL 20S ON MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS COLD AIR CONTINUES TO SPILL IN THE FA BEHIND THE CDFNT MONDAY
NIGHT...PCPN WILL CHANGE TO SNOW OR A RAIN/SNOW MIX. FRONT STALLS
IN KY/WV LATE MONDAY NIGHT. BOTH ECMWF AND GFS ARE SHOWING A WAV
ON FRONT FOR TUE...WITH THICKNESSES PUSHING BACK TO THE N.
THICKNESSES ARE WARM ENUF FOR PCPN TO CHANGE BACK TO RAIN IN THE S
AND A SN/RA MIX IN THE N. GFS IS STRONGER WITH SFC LOW THAT PUSHES
ACRS THE REGION TUE NGT. WENT CLOSER TO THE WEAKER ECMWF. GFS
TRIES TO PUSH ANOTHER WAV N ON WED. STAYED WITH THE ECMWF SOLUTION
OF A STRONGER HIGH OVER THE OH VLY.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS ARE EXPECTED OVER THE OHIO VALLEY FOR THE NEXT
24 HOURS. LOW LEVEL JET AHEAD OF A STRONG CYCLONE OVER THE UPPER
MIDWEST WILL PRODUCE LOW LEVEL WIND SHEAR FOR MUCH OF THE OHIO
VALLEY UNTIL SURFACE WINDS PICK UP DURING THE DAYLIGHT HOURS. DO
NOT THINK THAT THE EASTERN CWA AND TAFS AT CMH/LCK WILL SEE AS
STRONG OF A GRADIENT BUT WILL REMAIN UNDER THE LLJET...KEEPING
WIND SHEAR A THREAT FOR A WHILE LONGER HERE.

AS WINDS SHIFT IMMEDIATELY AHEAD OF THE FRONT EARLY MONDAY THERE
SHOULD BE A LOWER CIG DECK AOA 2KFT.

OUTLOOK...MVFR CIGS/VSBYS POSSIBLE MONDAY AND MONDAY NIGHT AND
AGAIN TUESDAY NIGHT THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...HATZOS
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...FRANKS
Hazardous weather outlook, Dec 13, 4:55 AM EST, 22 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
455 AM EST SAT DEC 13 2008

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>045-
051>054-060>062-070>072-077-078-141000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI-
CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-
455 AM EST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LOW PRESSURE WILL MOVE FROM THE PLAINS TO THE UPPER MIDWEST
DURING THE DAY ON SUNDAY. AS THIS HAPPENS...GUSTY WINDS OVER THE
OHIO VALLEY WILL OCCUR...PARTICULARLY BETWEEN 11 AM AND 5 PM
WHERE GUSTS TO 40 MPH ARE EXPECTED.

THESE GUSTS MAY CAUSE UNSECURED OBJECTS TO BECOME AIRBORNE...AND
COULD CAUSE BRANCHES AND STRESSED TREES TO FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ097>100-OHZ046-055-056-063>065-073-074-079>082-088-141000-
BRACKEN-ROBERTSON-MASON-LEWIS-DELAWARE-FRANKLIN OH-LICKING-
FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
455 AM EST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LOW PRESSURE WILL MOVE FROM THE PLAINS TO THE UPPER MIDWEST
DURING THE DAY ON SUNDAY. AS THIS HAPPENS...GUSTY WINDS OVER THE
OHIO VALLEY WILL OCCUR...PARTICULARLY BETWEEN NOON AND 5 PM WHERE
GUSTS TO 35 MPH ARE EXPECTED.

THESE GUSTS MAY CAUSE UNSECURED OBJECTS TO BECOME AIRBORNE...AND
COULD CAUSE BRANCHES AND STRESSED TREES TO FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Ohio, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.